Marcinkiewicz functions with hardy space kernels

Research output: Contribution to journalArticle

Abstract

In this paper we prove Lp estimates of Marcinkiewicz integral operators with kernels in the Hardy space and supported on general subvarieties. The considered subvarieties are of the type that caries partially the polynomial behavior as well as the behavior of convex functions. Results obtained in this paper improve as well as generalize known results.

Original languageEnglish
Pages (from-to)553-567
Number of pages15
JournalMathematical Inequalities and Applications
Volume21
Issue number2
DOIs
Publication statusPublished - Apr 1 2018

Keywords

  • Area integral
  • Convex functions
  • Fourier transform
  • Hardy space
  • Littlewood-Paley g? ? functions
  • Marcinkiewicz integrals
  • Rough kernels

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Marcinkiewicz functions with hardy space kernels'. Together they form a unique fingerprint.

  • Cite this